Hilbert series of T-spaces

A. Ya Belov, L. Centrone, S. Malev

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the Hilbert series of a T-space in a free associative algebra A is either a rational function, or differs from the Hilbert series of the commutator [A,A] by a rational function.

Original languageEnglish
Pages (from-to)350-361
Number of pages12
JournalJournal of Algebra
Volume628
DOIs
StatePublished - 15 Aug 2023

Keywords

  • Hilbert series
  • PI-algebra
  • Regular word
  • T-space

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Hilbert series of T-spaces'. Together they form a unique fingerprint.

Cite this